# SDR ASAA2018060224890

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 45,730 hours, 13,491 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAT II APPROACH AUTOLAND FAILED. AT 20-30 FEET APPROACH WARNING ANNUNCIATED, ON SPEED 138 KIAS ON GLIDESLOPE AND LOC, FLAPS 40 DEG VFR CONDITION. GROUNDED - YES. ACCOMPLISHED FLT FAULT REVIEW, GRP BITE 10, NO FAULTS REF B737-800 FIM 22-11 TASK 801. ACCOMPLISHED DFCS LAND VERIFY TEST, GRP BITE 49, ALL TEST PASSED REF B737-800 AMM 22-11-00/201. ACCOMPLISHED HGS FCC/AT SENSORS DATA TEST, OPS NORMAL IAW AMM 34-36-00-500. ACCOMPLISHED HGS OPS AND SYSTEM TEST, OPS NORMAL. NO HISTORY LAST 30 DAYS.
